# SDR 00FDEA00672

- Difficulty date: September 19, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652228525
- Condition: Ruptured
- Location: Airstairs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CR LWR AFT BODY OVHT LIGHT BEGAN FLASHING.  THROTTLE RETARDED AND LIGHT EXTINGUISHED.  TIGHTENED AND SECURED CLAMPS.  INSTALLED CANNED DUCT ASSY PER MM 26-14-000-1, 36-00-001-2.  AC OK FOR SERVICE.
